# SDR SPAA00006

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923WA
- Make and model: Boeing 737236
- Aircraft serial: 21800
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF CPCP TASK C53-100-01, PART 10 OF 12, A 3 INCH CRACK WAS NOTED IN THE FUSELAGE SKIN AND DOUBLER AT THE LOWER AFT CORNER OF THE RIGHT FORWARD SERVICE DOOR CUTOUT.  DAMAGED MATERIAL WAS REMOVED, REPAIR DOUBLERS AND FILLERS FABRICATED AND INSTALLED IN ACCORDANCE WITH THE B-737 SRM, CHAPTER 53-3-3, FIGURE 26.
